# SDR DALA2025110308036

- Difficulty date: October 29, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 77,875 hours, 25,781 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 416N222032
- Part serial: ATL216A5958
- Condition: Inoperative
- Location: Zone 800 Slide
- Part time: 123,411 hours, 17,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHK, WHILE PERFORMING THE EMERGENCY ESCAPE SQUIB TEST 2, THE LEFT BOTTLE INDICATOR DID NOT COME ON.   T/S BOTH LIGHTS ILLUMINATE WHEN DEPRESSED, PUSHING TEST 2 SWITCH ON SQUIB TEST PANEL, ONLY R ILLUMINATES. PER FIM R/R SQUIB TEST PANEL, M32. L EMERGENCY ESCAPE REMAINED OFF. R & R LT EMERGENCY ESCAPE SLIDE INFLATOR IAW W/C 2565-4646-LH. ALL RII NOW ON W/C, ALL SQUIBS TEST NORMAL. (8017168)
